# SDR DALA2024060605843

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64886
- Aircraft time: 15,515 hours, 6,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 13def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5740982) FLOOR PROXIMITY EMERGENCY LIGHT @ 13 DEF INOP. R&R FLOOR PROXIMITY EMERGENCY LIGHT AT 13DEF IAW B737 AMM 33-51. OPS CK GOOD.
